It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Osteoporosis Message Board


Osteoporosis Board Index


Osteoporsis
May 1, 2013
They make it so difficult on this site to even post a message, here goes...I took Forteo for only 4 months but started having problems within a month, shots into stomach caused swelling and hardness, so changed to thighs both legs, then they swelled and hardened. Still have a huge stomach and both upper legs are larger and harder then before I started the meds. My Rheumatologist told me that the med was not causing anything(pain was included) he of course was the one who put me on Forteo. Thank God, my GP believed me and saw a difference in stomach and legs and took me off, I am taking nothing now, there is nothing for me at this point...The reason for this post is I read about the mother's death due to Forteo. I now am about to have test to find out what is wrong with my stomach, I have severe problems that all started with the drug Forteo. Until,eli Lilly has more data on this drug, I would not suggest anyone taking chances with it, I would rather risk a fracture. I pray that this drug has not caused serious damage to my body, I also have knots in my legs where I gave the injections....Sorry for the long post....I just had to do this.





All times are GMT -7. The time now is 09:40 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!